# SDR SWIA2019062846009

- Difficulty date: June 27, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 40,148 hours, 33,922 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WARNING DURING APPROACH. THE RIGHT MAIN GEAR DID NOT EXTEND. DURING THE GO-AROUND THE RIGHT MAIN GEAR EXTENDED AND THE WARNING WENT AWAY. COMPLIED WITH THE QRH AND LANDED WITHOUT ANY OTHER ISSUES.   REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM.
